# SDR UALA2011021400786

- Difficulty date: February 13, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 59,434 hours, 10,749 cycles
- Engine: Pwa PW4077
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 0335KPU01
- Part serial: 48
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE LT AND RT MAIN TANK QUANTITIES DIFFER BY A PRE-DETERMINED AMOUNT.  REPLACED FUEL QTY PROCESSOR UNIT (FQPU) IAW MM.  REPLACED FUEL TANK UNIT (18L) IAW MM.
